# SDR FDEA201212044241

- Difficulty date: December 4, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 21,916 hours, 11,810 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: A57140810
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING RIB NR 5 HOLE NR 52 ALREADY 2ND OVERSIZE FASTENER HOLE.   PERFORMED OVERSIZE THE SUBJECT HOLE TO DIAMETER OF 0.8075" TO 0.8095" IAW  EO 6-5710-7-3325.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
